# SDR AALA20190302004

- Difficulty date: March 2, 2019
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 28,481 hours, 11,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 5A33077
- Part serial: BNG32052
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHEN REMOVING THE RH AFT SLIDE DUE TO TIME WHEN DUE, THE NEW SLIDE ARRIVED NEW FROM STOCK WITH 0 PSI IN THE INFLATION CYLINDER. OPDERED A NEW SLIDE.
